Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On provera, no period. Reason?

hi, my name is lindsay, im 19 years old. im very concerned about my health. for 10 months, i had no sign of a period . nothing at all. it was almost fun for a while until i thought i was one of those im pregnant and didnt know it kind of ppl. well, anyhow, now, after being on provera (med to start my periods) i am having periods. all the time! CONSTANTLY! i have had 4 this month already. sometimes if im lucky, i get a day or two break. but im also on birth controll and i havent even gotten to the brown pills at the end. my bleeding is very heavy and lots of clotting.its very chunky and disgusting. im embaressed to even say that. and i get very sick and weak when im on my period. ive even passed out a few times. the doctor that i go to is of no help at all, not to mention she just went on maternity leave. so i dont know what to do about this anymore. the doctors cant think of anything. any one know of something this could be ??? desperate for help -lindsay
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
dont get panic get a ultrasound of lower abdomen done and also blood test for Thyroid profile, Routine blood & Urine test routine done,and consult any gynecologist.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor